Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
15 p, 383.0 KB Bifurcation diagrams for Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
Following the work done in [8] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2017 - 10.1016/j.jde.2017.02.001
Journal of differential equations, Vol. 262 (2017) , p. 5518-5533  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.